# SDR 08FDEA04407

- Difficulty date: September 16, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 40,365 hours, 20,712 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57110603202
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 5 NEXT CENTER SPAR FWD ZONE FOUND WITH CRACK (RIB 5 TO TOP SKIN).  RIB 5 REPAIRED IAW EA 6-5710-121705.
